Journal of Nonlinear Mathematical Physics

Volume 21, Issue 1, February 2014, Pages 17 - 33

Generalized Wronskian and Grammian Solutions to a Isospectral B-type Kadomtsev-Petviashvili equation

Authors
Jianjun Cheng
School of Mathematical Sciences, Dalian University of Technology Dalian 116024, Liaoning, P. R. China. chengjianjun0355@126.com
Zhen Wang
School of Mathematical Sciences, Dalian University of Technology Dalian 116024, Liaoning, P. R. China. wangzhen@dlut.edu.cn
Hongqing Zhang
School of Mathematical Sciences, Dalian University of Technology Dalian 116024, Liaoning, P. R. China. zhanghq@dlut.edu.cn
Received 13 June 2013, Accepted 18 November 2013, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2014.894718How to use a DOI?
Keywords
isospectral BKP equation, Wronskian determinant, Grammian determinant, Young diagram
Abstract

Generally speaking, the BKP hierarchy which only has Pfaffian solutions. In this paper, based on the Grammian and Wronskian derivative formulae, generalized Wronskian and Grammian determinant solutions are obtained for the isospectral BKP equation (the second member on the BKP hierarchy) in the Hirota bilinear form. Especially, with the help of the properties of the computing of Young diagram, we have first applied Young diagram proved the proposition of this paper. Moreover, by considering the different combinations of the entries in Wronskian, we obtain various types of Wronskian solutions.

Copyright
© 2014 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
21 - 1
Pages
17 - 33
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2014.894718How to use a DOI?
Copyright
© 2014 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Jianjun Cheng
AU  - Zhen Wang
AU  - Hongqing Zhang
PY  - 2021
DA  - 2021/01
TI  - Generalized Wronskian and Grammian Solutions to a Isospectral B-type Kadomtsev-Petviashvili equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 17
EP  - 33
VL  - 21
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2014.894718
DO  - https://doi.org/10.1080/14029251.2014.894718
ID  - Cheng2021
ER  -